bannednutritionnapsgear eudomestic

Protein absorption

m555zma

Senior Member
Member
Hi. I'm on week 2 of hgh. My hands and feet are feeling thicker, almost swollen.. You ever got that?
 
C

cbbram00

Guest
Hi. I'm on week 2 of hgh. My hands and feet are feeling thicker, almost swollen.. You ever got that?
Water retention... That will get better over time but you need to clean up your sodium intake and increase your potassium.
 

DylanGemelli

Founding Member
Super Moderator
I'll add in a few extra bananas
thats not the answer... bananas are mythically one of the favored foods for potassium when in reality there are many more foods far better with much less sugar... i would look for other options besides "just adding more bananas"
 
C

cbbram00

Guest
Yeah you want to avoid excessive sugar while on HGH. Water retention will subside eventually that's why I recommend everyone start at a low dosage and slowly work up over months. Some start at 3-4ius and wonder why they look like the Pillsbury dough boy.
 

mastermolnar

Active member
I find it very hard to believe that 1iu of gh is going to cause edema in your hands and feet on its own. How much water do you consume daily? My guess would be under a gallon. This is generally the issue I see people face... their water intake is less than what it should be.
 
Top